# SDR CA110526011

- Difficulty date: May 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna 172P
- Aircraft time: 16,397 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1A170*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Part time: 523 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS FORWARD SPINNER BULKHEAD WAS INSTALLED NEW 1 APRIL 2010 AND THE PROP WAS DYNAMICALLY BALANCED.  MULTIPLE CRACKS AROUND SEVERAL BOLT HOLES WERE FOUND VISUALLY DURING ROUTINE SCHEDULED INSP.  THIS PART CRACKS VERY OFTEN NOT JUST ON THIS ACFT.  IT SEEMS THE NEW REPLACEMENT IS NOT AS GOOD AS THE OLDER VERSION.
